Holomorphic continuation of functions from a part of the domain
Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1129-1132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_6_a0,
author = {L. A. Aizenberg and A. M. Kytmanov},
title = {Holomorphic continuation of functions from a part of the domain},
journal = {Doklady Akademii Nauk},
pages = {1129--1132},
year = {1991},
volume = {321},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a0/}
}
L. A. Aizenberg; A. M. Kytmanov. Holomorphic continuation of functions from a part of the domain. Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1129-1132. http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a0/